BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
THE SIMPLIFIED WHEELER-DEWITT EQUATION - THE CAUCHY-PROBLEM AND SOME SPECTRAL PROPERTIES

Participants in the publication
Dias, João-Paulo (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
1991

Where published
ANNALES DE L INSTITUT HENRI POINCARE-PHYSIQUE THEORIQUE

Publication Identifiers
ISSN - 0246-0211

Publisher
GAUTHIER-VILLARS, S P E S-JOURNAL DEPT, 120 BD ST GERMAIN, F-75006 PARIS, FRANCE

Volume
54
Number
1

Starting page
17
Last page
26


Export

APA
Dias, João-Paulo, Mário Figueira, (1991). THE SIMPLIFIED WHEELER-DEWITT EQUATION - THE CAUCHY-PROBLEM AND SOME SPECTRAL PROPERTIES. ANNALES DE L INSTITUT HENRI POINCARE-PHYSIQUE THEORIQUE, 54, 17-26. ISSN 0246-0211. eISSN .

IEEE
Dias, João-Paulo, Mário Figueira, "THE SIMPLIFIED WHEELER-DEWITT EQUATION - THE CAUCHY-PROBLEM AND SOME SPECTRAL PROPERTIES" in ANNALES DE L INSTITUT HENRI POINCARE-PHYSIQUE THEORIQUE, vol. 54, pp. 17-26, 1991.

BIBTEX
@article{44308, author = {Dias, João-Paulo and Mário Figueira}, title = {THE SIMPLIFIED WHEELER-DEWITT EQUATION - THE CAUCHY-PROBLEM AND SOME SPECTRAL PROPERTIES}, journal = {ANNALES DE L INSTITUT HENRI POINCARE-PHYSIQUE THEORIQUE}, year = 1991, pages = {17-26}, volume = 54 }